Global existence for parabolic systems by Lyapunov functions

Adrian Constantin

Research output: Contribution to journalArticlepeer-review

2 Citations (SciVal)

Abstract

We present a result on the global existence of classical solutions for quasilinear parabolic systems with homogeneous Dirichlet boundary conditions in bounded domains with a smooth boundary. Our method relies on the use of Lyapunov functions.
Original languageEnglish
Pages (from-to)383-389
JournalNodea. Nonlinear Differential Equations and Applications
Volume12
Issue number3
DOIs
Publication statusPublished - 2005

Subject classification (UKÄ)

  • Mathematics

Keywords

  • global solutions
  • quasilinear parabolic systems
  • Dirichlet condition

Fingerprint

Dive into the research topics of 'Global existence for parabolic systems by Lyapunov functions'. Together they form a unique fingerprint.

Cite this